# SDR ASOA200900535

- Difficulty date: May 1, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 19,112 hours, 15,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SEAT RAILS FROM FS 559.0 + 80 TO FS 621.00 HAVE CORROSION AROUND SCREWS.
